MAUDE Adverse Event Report: ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR
Model Number APS II SHVR HANDP,FT-SWCH CNTRL
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during surgery/ treatment the device became hot and the shut down.The reported event was confirmed.The service evaluation revealed a short circuit in the motor along with mechanical damages at the cable.
 
Event or Problem Description
It was reported that during surgery/ treatment the decive became hot and then shut down.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.

Brand Name
APS II SHVR HANDP,FT-SWCH CNTRL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19492302
Report Number1220246-2024-05193
Device Sequence Number7089578
Product Code HWE
UDI-Device Identifier00888867043220
UDI-Public00888867043220
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPS II SHVR HANDP,FT-SWCH CNTRL
Device Catalogue NumberAR-8330F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown